# SDR R61A201910281158

- Difficulty date: October 13, 2019
- Submitted: October 28, 2019
- Operation: Air carrier
- Aircraft: N123HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000199
- Aircraft time: 30,846 hours, 24,148 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 17007311001
- Condition: Corroded
- Location: Frames 13-16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION_FWD WET AREA FWD L.HAND DOUBLER FR13-FR16. BLENDED CORROSION ON FWD WET AREA FWD L.HAND DOUBLER FR.13 - FR.16. MATERIAL LOSS .025.OUT OF LIMITS REF.SRM 53-10-10. REMOVED AND REPLACED L.HAND DOUBLER FR.13 - FR.16.  REF. SRM 51-40-08, SRM 51-40-02 REF SRM 51-40-08, SRM 51-40-02.  SEE EAMS W/O H6997 SN 181 FOR WORK DETAILS.  AIRCRAFT REMAINS IN HEAVY CHECK BNA.
